# SDR 20000802SH024

- Difficulty date: June 22, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N581SA
- Make and model: Beech 58
- Aircraft serial: TH1942
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Cable
- Condition: Chafed
- Location: Aileron
- Part time: 46 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE OF THE AILERON TRIM CABLES CUTTING INTO A FREON LINE UNDER THE FLOOR ON THE LEFT SIDE OF AIRCRAFT BETWEEN STA 100.00 - STA 118.5, P/N 58-555028-13.  LINE NEEDS TO FORM DIFFERENTLY TO PROVIDE CLEARANCE FROM THE CABLES.  (X)
